# SDR RAIA00706022

- Difficulty date: June 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,907 hours, 16,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3542 - STL - EMERGENCY LIGHT AFT SIDE AFT CEILING EXIT LOCATOR INOP.  MAINTENANCE RESET CONNECTORS ON EMERGENCY EXIT OVERHEAD REAR SIGN, OPS CHECK GOOD.
